# SDR AALA20140131005

- Difficulty date: January 31, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 89,724 hours, 14,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT NR 4 EXIT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR LT NR 4 EXIT EXTERIOR EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
